Alert archive / North Dakota / Wind Advisories in 2006
Wind Advisory 12, NWS Bismarck, ND
NWS Bismarck, ND issued this wind advisory at Aug 30, 2006, 8:37 PM MDT for 23 counties in North Dakota. It took effect at Aug 31, 2006, 12:00 AM MDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Aug 30, 2006, 8:37 PM MDT (02:37 UTC)
- In effect from
- Aug 31, 2006, 12:00 AM MDT
- Expired
- Aug 31, 2006, 12:00 PM MDT
- In force
- 12 hr
- Issued by
- NWS Bismarck, ND
All 23 counties
Adams County, ND, Billings County, ND, Bowman County, ND, Burke County, ND, Burleigh County, ND, Dickey County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Foster County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, LaMoure County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Renville County, ND, Slope County, ND, Stark County, ND, Stutsman County, ND, Williams County, ND
The radar
The Bismarck radar (KBIS), 91 km from the middle of the area, began a volume at 02:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 2.6 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 155 J/kg
- Mixed-layer CIN
- -412 J/kg
- Mixed-layer LCL
- 2264 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -33 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KBIS 310237 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 937 PM CDT WED AUG 30 2006 ...WIND ADVISORY SOUTH SOUTHWEST LATE TONIGHT... .A STRONG COLD FRONT WILL MOVE INTO WESTERN NORTH DAKOTA LATE TONIGHT. GUSTY NORTHWEST WINDS ARE EXPECTED TO DEVELOP ACROSS FAR SOUTHWEST NORTH DAKOTA AFTER MIDNIGHT. NORTHWEST WINDS TO 35 MPH WITH A FEW GUSTS TO 45 MPH ARE EXPECTED. NDZ040-041-043-044-311045- /O.NEW.KBIS.WI.Y.0012.060831T0600Z-060831T1500Z/ SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...MARMARTH...MOTT...BOWMAN...HETTINGER 837 PM MDT WED AUG 30 2006 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT THURSDAY. A STRONG COLD FRONT WILL MOVE INTO WESTERN NORTH DAKOTA LATE TONIGHT. GUSTY NORTHWEST WINDS ARE EXPECTED TO DEVELOP ACROSS THE AREA AFTER MIDNIGHT. NORTHWEST WINDS TO 35 MPH WITH A FEW GUSTS TO 45 MPH ARE EXPECTED. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ JF
3 follow-up statements
000 WWUS73 KBIS 310953 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 453 AM CDT THU AUG 31 2006 ...WIND ADVISORY SOUTHWEST FROM BEACH TO FORT YATES...AND SOUTHEAST FROM CARRINGTON TO ELLENDALE UNTIL NOON MDT OR 1 PM CDT... .A STRONG COLD FRONT IN WESTERN NORTH DAKOTA WILL MOVE RAPIDLY ACROSS WESTERN AND CENTRAL NORTH DAKOTA THIS MORNING AND EARLY AFTERNOON. STRONG SOUTH WINDS OF 25 TO 40 MPH CAN BE EXPECTED FROM CARRINGTON TO JAMESTOWN TO ELLENDALE THIS MORNING...WITH THE WINDS TURNING SOUTHWEST IN THE EARLY AFTERNOON AND DIMINISHING TO 15 TO 30 MPH. IN THE WEST STRONG WEST WINDS CAN BE EXPECTED. THE STRONGEST WINDS WILL BE ALONG AND SOUTH OF A LINE FROM BEACH TO DICKINSON TO FORT YATES. WINDS WILL BE WEST 25 TO 35 MPH WITH GUSTS UP TOO 50 MPH. THE WINDS WILL DIMINISH TO 20 TO 30 MPH BY EARLY AFTERNOON. NDZ031>033-042-045-311800- /O.EXB.KBIS.WI.Y.0012.000000T0000Z-060831T1800Z/ GOLDEN VALLEY-BILLINGS-STARK-GRANT-SIOUX- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...ELGIN... FORT YATES 453 AM CDT THU AUG 31 2006 /353 AM MDT THU AUG 31 2006/ ...WIND ADVISORY IN EFFECT UNTIL 1 PM CDT /NOON MDT/ THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM CDT /NOON MDT/ THIS AFTERNOON. WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED THIS MORNING. THE WINDS WILL DIMINISH TO 20 TO 30 MPH BY EARLY AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NDZ025-037-048-051-311800- /O.EXB.KBIS.WI.Y.0012.000000T0000Z-060831T1800Z/ FOSTER-STUTSMAN-LA MOURE-DICKEY- INCLUDING THE CITIES OF...CARRINGTON...JAMESTOWN...EDGELEY... OAKES 453 AM CDT THU AUG 31 2006 ...WIND ADVISORY IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. SOUTH WINDS OF 25 TO 40 MPH CAN BE EXPECTED THIS MORNING. THE WINDS WILL TURN SOUTHWEST AND DIMINISH TO 20 TO 30 MPH BY EARLY AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NDZ040-041-043-044-311800- /O.EXT.KBIS.WI.Y.0012.000000T0000Z-060831T1800Z/ SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...MARMARTH...MOTT...BOWMAN...HETTINGER 353 AM MDT THU AUG 31 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL NOON MDT TODAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL NOON MDT TODAY. WEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH CAN BE EXPECTED THIS MORNING. THE WINDS WILL DIMINISH TO 20 TO 30 MPH BY EARLY AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS73 KBIS 311346 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 845 AM CDT THU AUG 31 2006 ...WIND ADVISORY HAS BEEN EXPANDED TO THE WEST HALF OF THE STATE...AND CONTINUES SOUTHEAST FROM CARRINGTON TO ELLENDALE...UNTIL NOON MDT OR 1 PM CDT... .A STRONG COLD FRONT IN WESTERN NORTH DAKOTA WILL MOVE RAPIDLY ACROSS WESTERN AND CENTRAL NORTH DAKOTA THIS MORNING AND EARLY AFTERNOON. STRONG SOUTH WINDS OF 25 TO 40 MPH CAN BE EXPECTED FROM CARRINGTON TO JAMESTOWN TO ELLENDALE THIS MORNING...WITH THE WINDS TURNING SOUTHWEST IN THE EARLY AFTERNOON AND DIMINISHING TO 15 TO 30 MPH. IN THE WEST STRONG WEST WINDS CAN BE EXPECTED. THE STRONGEST WINDS WILL BE FROM WILLISTON SOUTHEAST TO BISMARCK. WINDS WILL BE NORTHWEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. THE WINDS WILL DIMINISH TO 20 TO 30 MPH BY EARLY AFTERNOON. NDZ001>003-009>011-017>021-034-035-046-311800- /O.EXA.KBIS.WI.Y.0012.000000T0000Z-060831T1800Z/ DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN- MERCER-OLIVER-MCLEAN-MORTON-BURLEIGH-EMMONS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... WILLISTON...NEW TOWN...MINOT...WATFORD CITY...KILLDEER...BEULAH... HAZEN...CENTER...GARRISON...MANDAN...BISMARCK...LINTON 845 AM CDT THU AUG 31 2006 /745 AM MDT THU AUG 31 2006/ ...WIND ADVISORY IN EFFECT UNTIL 1 PM CDT /NOON MDT/ THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM CDT /NOON MDT/ THIS AFTERNOON. NORTHWEST WINDS OF 25 TO 45 MPH CAN BE EXPECTED THIS MORNING. THE WINDS WILL TURN DIMINISH TO 20 TO 30 MPH BY EARLY AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NDZ031>033-040>045-311800- /O.CON.KBIS.WI.Y.0012.000000T0000Z-060831T1800Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS- SIOUX- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES 845 AM CDT THU AUG 31 2006 /745 AM MDT THU AUG 31 2006/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT /NOON MDT/ THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT /NOON MDT/ THIS AFTERNOON. WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH CAN BE EXPECTED THIS MORNING. THE WINDS WILL DIMINISH TO 20 TO 30 MPH BY EARLY AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NDZ025-037-048-051-311800- /O.CON.KBIS.WI.Y.0012.000000T0000Z-060831T1800Z/ FOSTER-STUTSMAN-LA MOURE-DICKEY- INCLUDING THE CITIES OF...CARRINGTON...JAMESTOWN...EDGELEY... OAKES 845 AM CDT THU AUG 31 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. SOUTH WINDS OF 25 TO 40 MPH CAN BE EXPECTED THIS MORNING. THE WINDS WILL TURN SOUTHWEST AND DIMINISH TO 20 TO 30 MPH BY EARLY AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ ABELING
000 WWUS73 KBIS 311748 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1248 PM CDT THU AUG 31 2006 ...WINDS SLOWLY DIMINISHING... .A COOL FRONT CONTINUED TO PUSH ACROSS EAST CENTRAL NORTH DAKOTA EARLY THIS AFTERNOON. THE NORTHWEST WINDS HAVE DIMINISHED TO THE WEST OF THE FRONT...AND THE GUSTY SOUTHERLY WINDS HAVE MOVED EAST OF THE JAMESTOWN AREA. THE WIND ADVISORIES WILL BE ALLOWED TO EXPIRE AT 1 PM CDT. NDZ001>003-009>011-017>021-031>035-040>046-311900- /O.EXP.KBIS.WI.Y.0012.000000T0000Z-060831T1800Z/ DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN- MERCER-OLIVER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH- SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... WILLISTON...NEW TOWN...MINOT...WATFORD CITY...KILLDEER...BEULAH... HAZEN...CENTER...GARRISON...BEACH...MEDORA...DICKINSON...MANDAN... BISMARCK...MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER... FORT YATES...LINTON 1248 PM CDT THU AUG 31 2006 /1148 AM MDT THU AUG 31 2006/ ...WIND ADVISORY WILL EXPIRE AT 1 PM CDT /NOON MDT/ THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 1 PM CDT /NOON MDT/ THIS AFTERNOON. THE GUSTY NORTHWEST WINDS HAVE DIMINISHED. $$ NDZ025-037-048-051-311900- /O.EXP.KBIS.WI.Y.0012.000000T0000Z-060831T1800Z/ FOSTER-STUTSMAN-LA MOURE-DICKEY- INCLUDING THE CITIES OF...CARRINGTON...JAMESTOWN...EDGELEY... OAKES 1248 PM CDT THU AUG 31 2006 ...WIND ADVISORY WILL EXPIRE AT 1 PM CDT THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 1 PM CDT THIS AFTERNOON. THE GUSTY SOUTHERLY WINDS HAVE DIMINISHED. $$ ABELING
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Aug 30, 1:47 PM MDT, 6 hours 50 minutes earlier.
Area forecast discussion, Aug 30, 1:47 PM MDT, 6 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 247 PM CDT WED AUG 30 2006 SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT... THE GFS/NAM REMAIN IN GOOD AGREEMENT THROUGH THE SHORT TERM...ALTHOUGH THEY CONTINUE TO VARY A BIT IN THE POSITION OF THE CUTOFF LOW FROM RUN TO RUN. WILL UTILIZE A BLEND AGAIN TODAY. CURRENTLY...LOW PRESSURE OVER EASTERN MONTANA...WITH STRONG SOUTH TO SOUTHEAST FLOW OVER WESTERN AND CENTRAL NORTH DAKOTA. WEAK INSTABILITY IS INCREASING OVER WESTERN NORTH DAKOTA AHEAD OF THE COLD FRONT...BUT CONVECTIVE INHIBITION REMAINS HIGH. LATEST RUC SOUNDINGS INDICATE CINS BECOMING NEGLIGIBLE FROM 21Z-00Z IN WESTERN NORTH DAKOTA...SO SLIGHT CHANCE POPS STILL LOOK REASONABLE THERE. AFTER A BRIEF BREAK IN WINDS ALONG THE COLD FRONT...WILL SEE A STRONG NORTHWEST FLOW BEHIND THE FRONT. WILL BE ANOTHER BREEZY DAY THURSDAY BUT STRONGEST WINDS SHOULD BE DURING MIN SURFACE HEATING SO DONT EXPECT ADVISORY CRITERIA WINDS THURSDAY. WILL SPREAD SLIGHT CHANCE POPS ACROSS THE CWA TONIGHT AND THURSDAY...SIMILAR TO PREVIOUS FORECAST. UPPER SYSTEM LINGERS OVER THE AREA FRIDAY AND SATURDAY...WITH HIGH PRESSURE AT THE SURFACE. WOULD EXPECT MAINLY DIURNALLY DRIVEN CONVECTION BOTH DAYS OVER THE EASTERN CWA....WITH MORE SUN...HIGHER TEMPERATURES AND LITTLE OR NO PRECIPITATION OVER THE WESTERN CWA AS THIS WILL BE FARTHEST AWAY FROM BEST DYNAMICS DUE TO THE VICINITY OF THE UPPER LOW. VERY FEW CHANGES TO TEMPERATURES FRIDAY AND SATURDAY. LONG TERM...SUNDAY THROUGH WEDNESDAY NIGHT... THE UPPER LEVEL CLOSED LOW WILL MOVE SOUTH AND THEN EAST OF THE FORECAST AREA NEXT WEEK...WITH AN UPPER LEVEL RIDGE OFF TO THE WEST. AS A RESULT...NORTH TO NORTHWEST FLOW ALOFT WILL BE OVER THE FAR NORTHERN PLAINS THROUGH THE EXTENDED FORECAST PERIOD...ALONG WITH SURFACE HIGH PRESSURE OVER THE CWA. RESULTANT WEATHER WILL BE LIGHT WINDS...DRY WEATHER...AND SEASONABLE TEMPERATURES OVER WESTERN AND CENTRAL NORTH DAKOTA. TEMPERATURES WILL START OUT ON THE COOL SIDE SUNDAY...THEN SLOWLY/GRADUALLY WARM EACH DAY NEXT WEEK CLOSER TO NORMALS. && FIRE WEATHER...WILL CONTINUE THE RED FLAG WARNING FOR THE WESTERN ZONES THROUGH TONIGHT. WINDS STILL IN THE 15 TO 25 MPH RANGE WITH HUMIDITIES A LITTLE SLOW TO FALL..BUT SHOULD CONTINUE TO DROP THROUGH THE REMAINDER OF THE AFTERNOON. STILL EXPECTING A DROP IN THE WINDS LATE THIS AFTERNOON AND EVENING...BUT A SHARP WIND SHIFT TO THE NORTHWEST WITH GUSTY NORTHWEST WINDS BEHIND THE COLD FRONT. ALSO CANT RULE OUT DRY LIGHTNING THIS EVENING ALONG AND JUST BEHIND THE COLD FRONT. WILL ALSO KEEP THE WIND ADVISORY GOING IN CENTRAL NORTH DAKOTA. SHOULD SEE WINDS CLOSE TO OR ABOVE CRITERIA THROUGH THE EARLY EVENING. .BIS WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FAR WESTERN NORTH DAKOTA THIS AFTERNOON AND TONIGHT. WIND ADVISORY CENTRAL NORTH DAKOTA THIS AFTERNOON AND EVENING. && TWH/NH
Hazardous weather outlook, Aug 30, 5:37 PM MDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 637 PM CDT WED AUG 30 2006 NDZ001-009-017-018-031>033-040-041-043-044-311000- DIVIDE-WILLIAMS-MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE- HETTINGER-BOWMAN-ADAMS- 637 PM CDT WED AUG 30 2006 /537 PM MDT WED AUG 30 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT A RED FLAG WARNING CONTINUES IN EFFECT OVERNIGHT. STRONG WINDS AND LOW RELATIVE HUMIDITIES CAN BE EXPECTED. ISOLATED THUNDERSTORMS AND A WIND CHANGE ARE EXPECTED AS A COLD FRONT MOVES ACROSS WESTERN NORTH DAKOTA. THESE EVENTS WILL CAUSE RED FLAG WARNING CONDITIONS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ002>005-010>013-019>023-025-034>037-042-045>048-050-051-311000- BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE- MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER- STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 637 PM CDT WED AUG 30 2006 /537 PM MDT WED AUG 30 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT A WIND ADVISORY IS IN EFFECT UNTIL 10 PM CDT. EXPECT SOUTHERLY WINDS OF 30 TO 35 MPH WITH GUSTS TO AROUND 45 MPH THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. JF
Nearby
Wind Advisories in North Dakota, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.